Prev NEXT  

Advertisement

Top 10 Treatments for Yellow Nails

4

Don't Overlook Your Medications

Many of us take prescription and over-the-counter medications to prevent, relieve and treat medical conditions, and with those medicines we may expect a few side effects. An upset stomach during antibiotic treatment. Maybe some photosensitivity with acne medication. But some medications come with side effects in an unexpected place: your nails. For example, did you know that the common acne treatment tetracycline may cause yellowing nails in some patients? And that's not all. Another antibiotic, minocycline, may give nails a blue hue. Drugs that contain colloidal silver protein, chemotherapy drugs, and some drugs used to treat HIV and AIDS may all cause nails to darken.

Advertisement

Advertisement

Advertisement

Advertisement

Advertisement

Advertisement


Advertisement


Recommended

Advertisement

Advertisement